# SDR UIEA2012091300420

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,947 hours, 20,919 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX34713
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE EDP IS LEAKING.  R & R RT ENGINE DRIVEN PUMP IAW AMM 29-11-05. OPS & LEAK CHECKED OK.
